Discussions that mention daypro

Depression board


Hello Friends,

I have been through so much with depression and anxiety for two decades. I thought the hard part was behind me.

As most of you know, last July I had major surgery for cancer and the Drs. removed the big bone in my upper arm. The humorous bone. (what a name). Anyway, I handled it pretty well I thought. I was on vicodin, basically, anytime I needed it. It took a while but I weaned myself off it. I went from the hightest dose to the lowest over a period of time. Stayed on the lowest for a while, then tapered to one in the morning and one at night. Then one at night and none. I thought I had it made but now I'm faced with another problem that scares me to death. I have been wearing the fentanyl 75mcg patch since August. Now it's time to get off the patch. I looked on the addiction board and read some posts but I didn't seem to fit in there. I don't know how to withdraw since I can't cut down in mg's because it jumps from 75 that I'm on now, to 50. There is nothing in between!!

I am worried and scared and don't know what to do. Has anyone had this problem or know of someone who has?? I am starting to do so well. Not back to "normal" but I see improvement with my lexapro. Still on amiltriptyline, also. Xanax, librium, and daypro, too. I don't think this is making much sense so please over look all typos and spelling. SOMEONE PLEASE REPLY....Take Care.....Connie